# SDR 60701N28CK

- Difficulty date: June 8, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N28CK
- Make and model: Lear 25
- Aircraft serial: 045
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 1EN18
- Condition: Defective
- Location: Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HYDRAULIC PRESSURE FLUCTUATES.  FOUND RIGHT M.L.G. TRUNNION SWITCH OUT OF RIG CAUSING INBOARD GEAR DOORS TO CYCLE SEVERAL TIMES DURING RETRACTION.  ADJUSTED RIGHT M.L.G. TRUNNION SWITCH AND PERFORMED GEAR RETRACTIONS PER THE LEARJET SERVICE MANUAL.  OPERATION CHECK AND HYDRAULIC PRESSURE WAS NORMAL.
